# SDR BAQA092536

- Difficulty date: December 15, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,614 hours
- Engine: Lyc LTS101*
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123E
- Part serial: 8321
- Condition: Inoperative
- Part time: 108 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER LIGHT WILL NOT EXTINGUISH. REPLACED WITH SERVICABLE ASSET UNIT.  02/06/2004
